# SDR SWIA202158407

- Difficulty date: March 27, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THREE LOCATIONS ON FS549.00 CROSSBEAM BETWEEN RBL9.0 AND LBL9.0     (C-CHECK RO 5/22/2021)    REMOVED CORROSION.  REF CRJ700 SRM 51-21-06-001-001.  NDT DEFECT FREE.  EVAL OUT OF LIMITS AS NO DAMAGE ALLOWED AT LOCATION.  RECEIVED AND REPAIRED  DAMAGE ON FS549.00 CROSSBEAM BETWEEN RBL9.0 AND LBL9.0 IAW REO 670-53-31-639 REV -- DATE 2021-05-03     COMPLIED WITH 51-900-1002-SKY
